# SDR A6WA201040419

- Difficulty date: June 10, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP STUB PANEL HAS CHAFING.  REMOVED UNSERVICEABLE FLAP STUB FROM LT INBD FLAP AND INSTALLED SERVICEABLE FLAP STUB.
